# SDR ECPR201710476817

- Difficulty date: October 4, 2017
- Submitted: March 26, 2018
- Operation: General aviation
- Aircraft: N561PU
- Make and model: Piper PA-28-161
- Aircraft serial: 2842103
- Aircraft time: 9,247 hours
- Engine: Lyc O320D3G
- Engine time: 9,406 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12416
- Condition: Cracked
- Location: Nr 4
- Part time: 950 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THAT THE NR 4 CYLINDER HAD LOW COMPRESSION. INVESTIGATION FOUND THAT THE EXHAUST VALVE FACE AND EXHAUST SEAT INTERFACE SHOWED EXCESSIVE WEAR CAUSING THE EXHAUST VALVE FACE TO CUP.
